Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 65, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 65, Number 1 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 65, Number 1 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF Free Access     Request Permissions
A topological proof of the continuity of the derivative of a function of a complex variable
Robert L. Plunkett.
Bull. Amer. Math. Soc. 65 (1959), 1-4
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104782
Secondary obstructions for fibre spaces
Robert Hermann.
Bull. Amer. Math. Soc. 65 (1959), 5-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111038
Some structural properties of Hausdorff matrices
B. E. Rhoades.
Bull. Amer. Math. Soc. 65 (1959), 9-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100743
The conjugate Fourier-Stieltjes integral in the plane
Victor L. Shapiro.
Bull. Amer. Math. Soc. 65 (1959), 12-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100759
The October meeting in Princeton
R. D. Schafer.
Bull. Amer. Math. Soc. 65 (1959), 16
More Information
Full-text PDF Free Access     Request Permissions
Report of the treasurer
Albert E. Meder Jr..
Bull. Amer. Math. Soc. 65 (1959), 17-19
More Information
Full-text PDF Free Access     Request Permissions
Council and board of trustees—1958
Bull. Amer. Math. Soc. 65 (1959), 36
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über Inhalt, Oberfläche und Isoperimetrie, by H. Hadwiger.
Reviewer: T. Radó
Bull. Amer. Math. Soc. 65 (1959), 20
Review information
Full-text PDF Free Access
Cardinal and ordinal numbers, by W. Sierpiński.
Reviewer: J. C. Oxtoby
Bull. Amer. Math. Soc. 65 (1959), 21-23
Review information
Full-text PDF Free Access
Gitterpunkte in mehrdimensionalen Kugeln, by A. Walfisz.
Reviewer: S. Chowla
Bull. Amer. Math. Soc. 65 (1959), 23-25
Review information
Full-text PDF Free Access
Lectures on ordinary differential equations, by Witold Hurewicz.
Reviewer: Earl A. Coddington
Bull. Amer. Math. Soc. 65 (1959), 25-26
Review information
Full-text PDF Free Access
Commutative algebra,, by Oscar Zariski and Pierre Samuel.
Reviewer: I. N. Herstein
Bull. Amer. Math. Soc. 65 (1959), 26-30
Review information
Full-text PDF Free Access
Ordinary difference-differential equations, by Edmond Pinney.
Reviewer: F. H. Brownell
Bull. Amer. Math. Soc. 65 (1959), 30-33
Review information
Full-text PDF Free Access
Theorie der Limitierungsverfahren, by K. Zeller.
Reviewer: Albert Wilansky
Bull. Amer. Math. Soc. 65 (1959), 33-34
Review information
Full-text PDF Free Access
Functions of real and complex variables, by W. F. Osgood.
Elementary number theory, by E. Landau.
Lehrbuch der Combinatorik, by E. Netto.
Calculus of finite differences, by George Boole.
Traité des substitutions et des équations algébriques.
Collected papers of Professor R. Vaidyanathaswamy.
Bull. Amer. Math. Soc. 65 (1959), 35
Review information
Full-text PDF Free Access